# SDR MALA110181

- Difficulty date: July 31, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 9,416 hours, 6,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT DRAG ANGLE CRACKED.  REPAIRED ASD AFT DRAG ANGLE IAW REO 670-52-11-072 AND EO R5206.
